MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER; DRAIN BAG
Catalog Number 154004
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the tubing of the drain bag was clogged with a yellow, plastic foreign material.The patient reportedly experienced pain.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was confirmed as cause unknown.In the received photo sample foreign matter was noted outside of the drain bag.The root cause of the foreign material outside of the drainage bag could not be determined due to no physical sample being returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or damaged or if any imperfection or surface deterioration is observed, do not use." (b)(4).

Brand Name
BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7210568
Report Number1018233-2018-00209
Device Sequence Number19089704
Product Code KNX
UDI-Device Identifier00801741029585
UDI-Public(01)00801741029585
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number154004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer02/13/2018
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1